Header

UZH-Logo

Maintenance Infos

Tensor products of representations up to homotopy


Abad, C A; Crainic, M; Dherin, B (2011). Tensor products of representations up to homotopy. Journal of Homotopy and Related Structures, 6(2):239-288.

Abstract

We study the construction of tensor products of representations up to homotopy, which are the $A_\infty$ version of ordinary representations. We provide formulas for the construction of tensor products of representations up to homotopy and of morphisms between them, and show that these formulas give the homotopy category a monoidal structure which is uniquely defined up to equivalence.

Abstract

We study the construction of tensor products of representations up to homotopy, which are the $A_\infty$ version of ordinary representations. We provide formulas for the construction of tensor products of representations up to homotopy and of morphisms between them, and show that these formulas give the homotopy category a monoidal structure which is uniquely defined up to equivalence.

Statistics

Downloads

72 downloads since deposited on 17 Feb 2012
34 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2011
Deposited On:17 Feb 2012 20:26
Last Modified:05 Apr 2016 15:33
Publisher:Tbilisi Centre for Mathematical Sciences
ISSN:1512-2891 (E)
Related URLs:http://arxiv.org/abs/1009.5852v1
http://tcms.org.ge/Journals/JHRS/ (Publisher)

Download

Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF
Size: 462kB